# SDR WRLA98091

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Engine: Ge CF650C2
- System (JASC): 7412 · Exciter
- Part: Exciter Box
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, FLIGHT CREW WAS UNABLE TO START NR 1 ENGINE ON B-IGNITION.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 ENGINE B-IGNITION EXCITER BOX.  THIS DID NOT CORRECT MALFUNCTION.  DEFERRED MALFUNCTION PER MEL 74-1.  AIRCRAFT RETURNED TO SERIVCE.  WILL PROVIDE FOLLOW-UP REPORT WHEN CORRECTIVE ACTION IS ACCOMPLISHED.  (X)
